Bulletin of the American Mathematical Society

On the lattice of faces of the $n$-cube

N. Metropolis and Gian-Carlo Rota

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 84, Number 2 (1978), 284-286.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183540528

Mathematical Reviews number (MathSciNet)
MR0462997

Zentralblatt MATH identifier
0389.05026

Subjects
Primary: 05B40: Packing and covering [See also 11H31, 52C15, 52C17]
Secondary: 05A17: Partitions of integers [See also 11P81, 11P82, 11P83]

Citation

Metropolis, N.; Rota, Gian-Carlo. On the lattice of faces of the $n$-cube. Bulletin of the American Mathematical Society 84 (1978), no. 2, 284--286. http://projecteuclid.org/euclid.bams/1183540528.


Export citation

References

  • Harper and Rota, Matching theory, an introduction, Advances in Probability, Vol. 1 (Peter Ney, editor), Dekker, New York, 1970, pp. 171-217.
  • C. Greene and D. KIeitman, Proof techniques in the theory of finite sets, MAA Survey in Combinatorics (to appear).